# SDR CALA2021062500951

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) MAIN CABIN FLOOR STRUCTURE Y503 HAS CORROSION A ND SCRATCHES AROUND FASTENER HOLES C-15-16 P/N. REPLACED FLOOR BEAM P/N:D5311282600200 BATCH:0003804422 IAW A319 SRM 51-72-11-911-001.  ATTACHED FORM 44-0008.
